Doctor insights on:
Back Spasms In The Middle Of The Back What Can Be Done
Rest, heat, massage: And use of over the counter medication if no medical reasons for not using them can help as does time to heal and avoiding activities that may provoke the symptoms. If they persist or worsen, see your doctor especially if associated with any fever, chills, sweats, appetite loss, weight loss, fatigue or generalized malaise. ...Read moreSee 1 more doctor answer
Back spasms for the past 3 years to the point i vomit. Is this a serious concern? Its always on the right side and it bends me forward when spasming
Can i take a baclofen, if i had taken a tramodol 2 hours ago? I am having 10 out of 10 on the pain scale back spasms. I just n back has been spasming for about 6 hours. Some positions help but not for long. They just seem to come in waves.
Drug interaction: Tramadol is a opioid pain killer. Baclofen is a muscle relaxers. It is common to have them prescribed together for pain. You can take Baclofen for spasm. Please be aware that taking tramadol and Baclofen together can increase risks of dizziness, drowsiness, and difficulty concentrating. ...Read moreSee 1 more doctor answer
I was wondering what are some causes and solutions for back pain? A couple of hours i started to get painful back spasms in my middle back an inch or so left from my spin. At the time i was justbsitting comfortably, and i had not done anything to hurt it
Back pain: The back pain can be caused by muscle strain, spinal stenosis, ruptured disc, nerve impingement ... I recommend you try stretching exercise, massage and heat pads first. You also can try Ibuprofen over the counter as needed. If your pain persists, you should seek help from a pain management doctor. You might benefit from a comprehensive evaluation and treatment. ...Read moreSee 1 more doctor answer
Hello I have back spasms that flare up every now and then. I've done heat and ice rotate. Tried naproxen looked at my diet and take vitamins?
My 59 year old husband has degenerative disc disease. He has had an MRI and an emg done and has been prescribed opiates for years. Now constant recurring hives, numbness in both legs, and back spasms have developed. What should I do?
Causes of hives: Hives may be caused by drug allergies or reactions including opiates or due to autoimmune disease. It is likely they are not directly related to the back issues. An allergist can act as a detective and help you sort out possible causes and offer treatment and or avoidance of the offending agent. I'd recommend you find local allergist certified by the am board of allergy on aaaai.Org website. ...Read moreSee 2 more doctor answers
The muscles in my lower back have been spasming for a couple hours now without pain. What could be the cause?
Back pain: The spasm in the back can be due to lot of reasons, it is mostly seen with back sprain or other related musculoskeletal issues. You can use heating pad, over the counter topical cream such as bengay or asper cream. If symptoms persist then see your doctor. ...Read moreSee 2 more doctor answers
BOTOX can Help: Botox can help with spasms. Botox would last for some months and can be given in small or larger doses as necessary. It the spasms are intermittent, then a long-lasting 24 hour a day treatment may not be the best. Hamstrings are large muscles and the cost to relax them could require a lot of botox. ...Read more
- Talk to a doctor live online for free
- What causes back spasms in middle back?
- What causes back spasms in the middle back?
- What can be done for back pain?
- Ask a doctor a question free online
- Middle back muscle spasms
- Muscle spasms in middle back
- Middle back pain spasms
- Middle back spasms right side
- Talk to a urgent care specialist online for free